# SDR SIMA20170203003

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 30,897 hours, 26,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 18748
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 AND 3 EMERGENCY LIGHT STRIPS INOPERATIVE.   REMOVED AND REPLACED  DC/AC INVERTER IAW AMM 33-50-11. REMOVED AND REPLACED THE NR 2 BATTERY PACK AND HOLDER ASSY IAW W/C 33-700-19. OPS CHECEDK GOOD. NO FURTHER DEFECTS FOUND.
